# SDR FDEA202506130975

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 61,690 hours, 33,424 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE STRINGER S52R BETWEEN FR67 AND 68 REQUIRES EVALUATION   FOR CONFORMITY. THE EXISTING REPAIR ON FUSELAGE STRINGER S52R BETWEEN FR67 AND 68 WAS EVALUATED   AND FOUND IN CONFROMITY WITH A300-600 SRM53-10-14-201 FIG.201. EO6-5100-7-5000 D07 PART1   WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "B" AND WAS   CLASSIFIED AS MAJOR PER GMM6-2-100. THE FIRST INSPECTION THRESHOLD WAS   51000FC/89000FH AFTER REPAIR EMBODIMENT. THE REPETITIVE INSPETION INTERVAL AND   METHOD WERE TBD PER A300-600 SRI53-10-14-2-010-00.
